# SDR GLBA2017031300641

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 39,175 hours, 49,139 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE LEFT HAND BRAKE HAS TO BE PUMPED TO WORK, IT'S SPONGY. BOTH CAPTAIN AND COPILOT BRAKES ARE SPONGY ON LT SIDE. MAINTENANCE BLED THE LT BRAKE SYSTEM IAW BEECH MM 32-40-05. VERIFIED PILOT AND CO-PILOT OPERATION. OPS CHECK GOOD.
